# SDR SWAA2022021115083

- Difficulty date: March 8, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 48,190 hours, 32,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD LEADING EDGE SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LEFT WING INBOARD FLAP OUTBOARD LEADING EDGE SEAL RETAINER IAW SRM 51-40-02
